# SDR IPXA2024030778103

- Difficulty date: January 22, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* (STR) RH FUSELAGE BODY FAIRING AREA STA 1305 EXTERNAL "T" BAR LONGERON HAS CORROSION. 74-127 ACCOMPLISHED REPAIR PER EA 011-5310-01-B0156 REV I/R AND UPS EO-89562-REQ1 REV1. REVIEWED
